# SDR DALA2017072005560

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ON FUEL TANK ACCESS PLATE 620DT. DUE TO EXCESSIVE DAMAGE BY CORROSION, ACCESS PLATES 620DT IS OUT OF LIMITS. NOT ALLOWED MORE THAN 2 ADJACENTS REPAIRS BUSHINGS AND MAXIMUM 6 PER ACCESS AND FUEL ACCESS PLATE 620DT WAS REPLACED PER SRM 57-10-01 REPAIR 2 PAR 5 CONDITION II.
